# SDR SWAA2021061470487

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-217206 / TOOL USED DIGITAL CALIPER PN:500-197-30;SN:15120588;DUE DATE:12-JUL-21.; REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW 737-700 SRM 53-30-15-2R-1 REPAIR 1. TOOL USED DIGITAL CALIPER PN:500-197-30;SN:15120588;DUE DATE:12-JUL-21.; REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW 737-700 SRM 53-30-15-2R-1 REPAIR 1.
